# SDR R61A2024012000017

- Difficulty date: December 19, 2023
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 38,018 hours, 24,468 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424006
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING SKIN INSPECTION FOUND A CRACK ON LOWER RH WING SKIN 3 INCHES LONG, BETWEEN RIBS 16 @17 AND 6 INCHES AFT OF FWD SPAR. REPAIRED IAW ETD2024-170-000982 REV B. ALSO REF VP-053087-2023 N/R 4 FOR WORK PERFORMED.
